# SDR DLM88970534

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL, F/A IN AFT JUMP SEAT SMELLED AN ELECTRICAL OR HOT RUBBER ODOR.  RAN NR 1 AND NR 2 ENGINES TO TAKEOFF POWER SEVERAL TIMES PER M/M, NO ODORS DETECTED.
